# SDR SWAA2021062901850

- Difficulty date: July 7, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,784 hours, 20,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812632
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT OF DOOR FED TRANSITION ANGLE HAS CORROSION / REMOVED AND REPLACED FWD TRANSITION ANGLE P/N 143A8126-32 AFT OF FWD CARGO DOOR PER SRM 51-40-02.
